# SDR DALA1147873263

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 39,340 hours, 17,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EMERGENCY SEAT ESCAPE PATH LIGHT AT ROWS 12C, 18C, AND 26C INOPERATIVE.  MAINTENANCE RECONNECTED WIRE AND FUNCTIONAL TEST WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
